# SDR SWAA2025080694026

- Difficulty date: July 22, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 27,577 hours, 13,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Broken
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LINER ASSIST HANDLE NUT BROKEN<[01] REMOVED AND REPLACED ASSIST HANDLE NUT AND SECURED ASSIST HANDLE IAW B737NG AMM 52-13-31-400-802 SUBTASK 52-13-31-020-008 PO:1128177.1;[02] VERIFIED REMOVED AND REPLACED ASSIST HANDLE NUT AND SECURED ASSIST HANDLE IAW B737NG AMM 52-13-31-400-802 SUBTASK 52-13-31-020-008 PO:1128177.1
